SELECT ISSUE

Revista Romana de PEDIATRIE | Volumul LXII, Nr. 3, An 2013
ISSN 1454-0398  |  e-ISSN 2069-6175
ISSN-L 1454-0398

Indexed in / abstracted by

Thomson Reuters Embase
Scopus Cross-ref
Index Copernicus
Ulrichs Ebsco Host
Medline - Ebsco PubMed

HIGHLIGHTS

Publicarea de articole stiintifice

Stimati cititori, va reamintim ca autorii primi ai articolelor stiintifice pot acumula 80 de credite EMC in urma publicarii. Daca un articol are mai multi autori, cele 80 de credite [...]

Premiul Societatii pentru autori

Incepand cu 2016, Societatea Romana de Pediatrie ofera Premiul Societatii - pentru autorii celor mai bune articole stiintifice publicate [...]

Plagiatul – in actualitate

Tema plagiatului este tot mai mult discutata in ultima vreme. Aparitia unor programe performante de cautare si identificare a similitudinilor intre texte [...]

Severe acute propafenone poisoning – diagnosis and therapeutic approaches

and

ABSTRACT

Propafenone is an antiarrhythmic drug which blocks myocardial sodium channels as the main mechanism of action. Ingestion of a toxic dose of propafenone induces through the membrane stabilizing effect a clinical presentation with cardiovascular, neurological and metabolic expression, sometimes life-threatening. The authors present the case of a 13 year old female patient admitted for cardiac conduction abnormalities, seizures and coma after intentional ingestion of a toxic dose of propafenone. The patient was successfully treated with intravenous sodium bicarbonate therapy and supportive measures. The authors mention also the latest information from the literature regarding the management of propafenone poisoning.

Key words: propafenone, poisoning, child, membrane stabilizing effect

Full text | PDF

Leave a Reply